On Extremal Index of Max-Stable Random Fields

Details

Ressource 1Download: LMJtemplate.pdf (337.97 [Ko])
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_498EC345E111
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
On Extremal Index of Max-Stable Random Fields
Journal
Lithuanian Mathematical Journal
Author(s)
Hashorva Enkelejd
ISSN
0363-1672
1573-8825
Publication state
Published
Issued date
04/2021
Peer-reviewed
Oui
Volume
61
Number
2
Pages
217-238
Language
english
Keywords
General Mathematics
Web of science
Funding(s)
Swiss National Science Foundation / 200021-175752
Create date
06/01/2021 20:11
Last modification date
29/06/2021 6:35
Usage data